# SDR CALA2025102010252

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17327
- Make and model: Boeing 737-8
- Aircraft serial: 67582
- Aircraft time: 7,049 hours, 2,334 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 23089H0823
- Condition: Damaged
- Location: Zone 200
- Part time: 7,047 hours, 2,333 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDSHIELD DAMAGED IN FLIGHT BY UNKNOW OBJECT.  STARTED REMOVAL OF R1 WINDSHEILD COMPLETED UP TO AND STEP F, 7C. REFERENCE: TASK 56-11-11-000-801.  COMPLETED INSTALATION OF R1 WINDSHIELD REF AMM 56-11-11-400-801, ALL OPS CHECKS GOOD.
